一类具有非局部竞争反应扩散方程的分岔

  • 李聪蕊 ,
  • 曹建智 ,
  • 鲍俊艳
展开
李聪蕊(1993—),女,河北石家庄人,河北大学在读硕士研究生. E-mail:157301453@qq.com

收稿日期: 2017-08-09

  网络出版日期: 2018-09-25

基金资助

河北省高等学校科学技术研究项目(QN2016030;QN2017018);河北省自然科学基金资助项目(A2016201206);河北大学研究生创新项目(hbu2018ss46)

Bifurcation study of a class of nonlocal reaction diffusion equation

  • LI Congrui ,
  • CAO Jianzhi ,
  • BAO Junyan
Expand
  • Key Laboratory of Machine Learning and Computational Intelligence of Hebei Province, College of Mathematics and Information Science, Hebei University, Baoding 071002, China

Received date: 2017-08-09

  Online published: 2018-09-25

摘要

以具有非局部竞争的 Fisher-KPP 方程为研究对象,主要运用 Lyapunov-Schmidt 约化和奇异性理论讨论了在齐次 Dirichlet 边界条件下的分岔情况.

本文引用格式

李聪蕊 , 曹建智 , 鲍俊艳 . 一类具有非局部竞争反应扩散方程的分岔[J]. 河北大学学报(自然科学版), 2018 , 38(5) : 454 -459 . DOI: 10.3969/j.issn.1000-1565.2018.05.002

Abstract

A Fisher-KPP equation with nonlocal competition term is considered, by using the Lyapunov-Schmidt reduction and singularity theory, some bifurcation problems with homogeneous Dirichlet boundary conditions are analyzed in detail.

参考文献

[1] FISHER R A. The wave of advance of advantageous genes[J]. Ann Eugenics, 1937, 7(4): 355-369. DOI:10.1111/j. 1469-1809. 1937.tb02153.x.
[2] KOLMOGOROFF A, PETROVSKY I, PISCOUNOFF N. Study of the diffusion equation with growth of the quantity of matter and its application to a biological problem[J]. Moscow University Bulletin of Mathematics, 1937(1): 1-25. DOI: 10.1016/B978-0-08-092523-3.50014-9.
[3] FUENTE M A, KUPERMAN M N, KENKRE V M. Nonlocal interaction effects on pattern formation in population dynamics[J]. Physical Review Letters, 2003, 91(15): 158104. DOI: 10.1103/PhysRevLett.91.158104.
[4] FUENTE M A, KUPERMAN M N, KENKRE V M. Analytical considerations in the study of spatial patterns arising from no nonlocal interaction effects[J]. Journal of Physical Chemistry B, 2004, 108(29): 10505-10508. DOI:10.1021/jp040090k.
[5] KENKRE V M. Results from variants of the fisher equation in the study of epidemics and bacteria[J]. Physica A, 2004,342(1): 242-248. DOI: 10.1016/j.physa.2004.04.084.
[6] CHEN S S, YU J S. Stability and bifurcation on predator-prey systems with nonlocal prey competition[J]. Discrete and Continuous Dynamical Systems, 2017, 38(1): 43-62. DOI: 10.3934/dcds.2018002.
[7] 陆启韶.分岔与奇异性[M]. 上海:上海科技教育出版社,1995: 40-43.
[8] SUN L N, SHI J P, WANG Y W. Existence and uniqueness of steady state solutions of a nonlocal diffusive logistic equaction[J]. Z Angew Math Phys, 2013, 64(4): 1267-1278. DOI:10.1007/s00033-012-0286-9.
文章导航

/

〈 〉